| Model Number |
9587 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.25x28mm promus premier drug eluting stent was advanceed for dilation.However, it was found that the shaft broke.The procedure wa completed with another of the same device.No patient complications nor injury reported.